# SDR DALA1104859010

- Difficulty date: January 24, 2011
- Submitted: January 25, 2011
- Operation: Air carrier
- Aircraft: N910DE
- Make and model: Doug MD-88
- Aircraft serial: 53419
- Aircraft time: 45,350 hours, 36,259 cycles
- Engine: Pwa JT8D
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Support Fitting
- Condition: Corroded
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV, SCRATCHES AND CORROSION WAS FOUND ON RT MLG SUPPORT FITTING BEARING BORE.   RT MLG SUPPORT FITTING WAS REPAIRED IAW EA 09-093855-03AD, REV B.
